# SDR A6WA201040618

- Difficulty date: August 12, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 17,232 hours, 16,235 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STEP G (2ND FROM TOP) STEP SUPPORT IS CRACKED AT LOWER CORNER ON STEP FACE REPAIRED STEP SUPPORT IAW 601R-52-11-702, REV C, DATED 2010-03-09.
